# SDR CA050603001

- Difficulty date: May 28, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL, RT FUEL FILTER CAUTION MESSAGE.  AFTER RUN UP, IT OCCURRED AGAIN. EARLIER SAME DAY, LT FUEL FILTER CAUTION MESSAGE POSTED. MAINT REPLACED LT ENG FUEL FILTER PRESSURE SWITCH AND FUEL FILTER.  RT ENG FILTER WAS ALSO REPLACED AND SENT FOR ANALYSIS. RESULTS OF ANALYSIS, FILTER WAS FOUND GREASY AND WHITE/BROWN IN COLOR. MATERIAL IS CARBON, GREASE (VASELINE) IN BIG AMOUNTS. TANK INSP WAS PERFORMED.  APU FUEL FILTER REMOVED AND REPLACED. SAME SUBSTANCE FOUND AS WELL. FUEL ANALYSIS WAS NO CONTAMINATION.  HIGH PWR ENG RUN PERFORMED FOR 15 MIN AND APU RUNNING AS WELL. INSPECTED BOTH ENG FILTER AND APU FILTERS WITH NO FURTHER FINDINGS.  FILTERS REMOVED AND REPLACED.  AC RELEASED FOR SERVICE.
